# SDR GTIA2023022336986

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 39,520 hours, 16,981 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Lever
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS GEAR HANDLE IS STUCK AND UNABLE TO RETRACT GEAR. A/C TURNED BACK TO MCO AND LANDED WITH OUT INCIDENT. A/C WILL NEED TO BE PUT ON JACKS FOR INSPECTION AND GEAR SWING.--2
